Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SaiTijan

Start using the treatment kit & My eyes are red for past few days

Recommended Posts

I started using the treatment kit and my eyes is red and painful for the past few days even my neck hurts....what can I do 

Link to post
Share on other sites

See: 

 

Also, the skin becomes taunt when excessively dry. Treatment kits have the side effect of drying to the point it can cause skin to be less elastic. The drying encourages new skin to form underneath while the old skin dies and sheds off. But this often happens faster than replaced. Little goes a long way and give yourself breaks. Faster is not better. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×